RX Exam 4 -...

Info iconThis preview shows pages 1–3. Sign up to view the full content.

View Full Document Right Arrow Icon
The nurse is caring for a patient in labor and has administered oxytocin (Pitocin) to augment labor.  What clinical  manifestation would cause The nurse to completely discontinue the medication? A. contractions lasting longer than 60 seconds B. uterine baseline tone (resting pressure) of 12 mmHg C. regular fetal heart rate of 130 beats per minute D. contractions occurring every 2 to 3 minutes Answer:  A An oral contraceptive user telephones for she missed her pill last evening and needs advice about how to proceed.  Select The nurse is best response. A. "Take 2 pills today at the regular time you take your oral contraceptive.  Then continue taking one pill per day." B. “Continue taking your pills as prescribed." C. “Stop taking the pills and weight to restart after the next period." D. “Use another form of contraception for the next month." Answer:  A The nurse is caring for a pregnant patient was suffering from severe traveler's diarrhea.  The nurse should prepare to  administer A. azithromycin (Zithromax) B. ciprofloxacin (Cipro) C. doxycycline (Vibramycin) D. levofloxacin (Levaquin) Answer:  A A patient has been using one drug and has required increasing dosages.  When changing to another agent in the same  class, higher dosages of that agent are required as well.  This is an example of which of the following conditions?   A. Cross tolerance B. Cross dependence C.  tolerance D. addiction Answer:  A How would The nurse best describe the therapeutic actions of keratolytic agents? A. sloughing of cells B. moisturizing skin C. bleaching melanin spots D. reducing inflammation and itching Answer:  A The health care provider is treating a patient with complaints of severe abdominal pain and confirmed infection with H.  pylori.  Which of the following medication combinations with The nurse expect the health care provider to order? A. clarithromycin (Biaxin), amoxicillin (Amoxil) and esomeprazole (Nexium) B. amphotericin B, cimetidine (Tagamet) and bismuth (Pepto-Bismol) C. cimetidine (Tagamet), tetracycline, and cefuroxime (Ceftin) D. cimetidine (Tagamet) and metronidazole (Flagyl) Answer:  A
Background image of page 1

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
The nurse has just administer intravenous (IV) methylergonovine (Methergine) to a postpartum patient to prevent  bleeding.  Later in the shift, the patient begins to vomit and complains of nausea and headache.  The nurse should initially  assess the patient's A. blood pressure B. headache C. renal function D. bleeding status Answer:  A The nurse recognizes that mast cell stabilizers differ from antihistamines in which way when used for treatment of allergic  conjunctivitis? A.
Background image of page 2
Image of page 3
This is the end of the preview. Sign up to access the rest of the document.

Page1 / 19

RX Exam 4 -...

This preview shows document pages 1 - 3. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online